# SDR 97UAL900136

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt
- Part number: D31038201
- Condition: Worn
- Location: Slide
- Component: Air Cruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE REMOVED FROM AIRCRAFT FOR A TIME CONTROLLED OVERHAUL.  DURING CHECK, CHAFE DAMAGE WAS NOTED IN THE SLIDE GIRT AND INFLATABLE.  DAMAGE APPEARS TO BE CAUSED BY THE BACKBOARD RELEASE LATCHES.  *S/D*  NOTIFIED LOCAL BOEING FIELD REPRESENTATIVE.  REPAIRED CHAFE DAMAGE PER VENDORS' MANUAL INCLUDING A CHAFE PATCH TO REDUCE FURTHER DAMAGE.
